Posted by: Ronell | 2009-06-03

Lorien anti-depressants

I have been on Lorien 20mg anti-depressants for a period of two months now, In the beginning when i started using the capsules i felt a lot better, but these past three days i have been suffering from enormous fatigue, desturbed concentration and nervousness. I really need advise, can this be the side effects of prolonged use of Lorien anti-depressants.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Generally, side-effects improve after one has been taking the drug for a week or two, rather than get worse. Best to consult the prescribing doc, and check out other possible causes for these symptoms, and consider sqitching to a similar but different med

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2016-08-07

using lorian for 1st time, been on them 5days! no change, feel crap!

Reply to Anonymous
Posted by: Anonymous | 2016-08-07

using lorian for 1st time, been on them 5days! no change, feel crap!

Reply to Anonymous
Posted by: Duane | 2016-06-13

I must say Im on it now for 2 months have lost about 9kg feeling good am smiling allot now laughing allot starting to feel normal the 1st month was still hard it felt like nothing was happening. The only thing is I do feel more tired but that is a small price to pay for how I did feel.

Reply to Duane
Posted by: Anonymous | 2016-05-23

Hi guys Please try and drink your lorien 20mg at night. I find that it makes a BIG difference in how i feel. I can also say that i lost weight(i am eating right and so on) So i guess it works for some and not for others Goodluck

Reply to Anonymous
Posted by: Anonymous | 2016-04-20

Having the same issues / side effects on Lorien. I am on it now for 2 months and have gained 7kg. I do Crossfit 4 times a week and try to eat healthy. So it doesn't make sense. I feel tired most of the time and have lost my spunk and drive. Yes, it helps coping with stress, but dealing with this weight gain feels like such a battle!

Reply to Anonymous
Posted by: Anonymous | 2016-04-08

Omw. I have all the symptoms above. 20 kg heavier. Sleep all the time. Loss of libido.but it does help me cope with work stress.what now?.

Reply to Anonymous
Posted by: Tris | 2016-03-26

Lorien just started now I feel tired and fucked up

Reply to Tris
Posted by: Anonymous | 2015-12-14

My daughter is 9 year old and she is on lorien 20mg a day she is gained so much weight she is so aggressive she used to get between 90 - 95% at school now she got 69%. She has been taken lorien for a year now. I have stopped it today. I do not have any control over her. I thought she are having trouble Hearing when we are talking to her and she will do what she wants to do instead and everything that is wrong in her life is my fault. Am I doing the right thing?

Reply to Anonymous
Posted by: Anonymous | 2015-06-14

Been using Lorien tor three years... In my opinion: makes you fat, makes you slow mentally and changes your personality. I was very angry and aggresive/ depressed and emotional- bipolar 2, if you wish... I live in a shell now that no one understands... It helps, yes- but if you can avoid it, do so. Everyone can see a difference- except me... I'm still 'me'... Feel the same... :-(

Reply to Anonymous
Posted by: ATT | 2015-05-25

I've been on Lorien for 3 weeks now and for some reason i feel worse than i was before starting the treatment. After reading these posts i'm relieved to know i'm not going looney. Should one continue taking these meds if the result is the opposite of what you had anticipated?

Reply to ATT
Posted by: Sandra | 2015-03-08

Every person I know including myself taking Prozac or a generic ( I took Lorien), gained weight. Lorien worked after a week for about a week. I then started feeling tired all the time, I lost my personality, my go-getter attitude and zest for life entirely. My libido started going down the drain and I could think on my feet at all any longer. I battled to fall asleep and thus woke up tired every morning. I decided to cut down by 50% week after week. I did not consult my GP and will do so only now after I have been off Lorien for a few days. I am feeling better and I think it will take a while to entirely leave my brain.

Reply to Sandra | 1 comment (hide)
Posted by: Anonymous | 2015-08-13

I agree 100% I have been using it since 2009. 40mg a day added 40kg later. stop using it. I rather be rude and thin.

Posted by: lorinda | 2014-04-22

it is different for eveyone, some loose weight some gain. i have been using lilly fluexotine for 10 days and i can feel i dont grave sugar like i use to. i think it helps me to loose weight. is lorien and lilly not almost the same thing

Reply to lorinda
Posted by: Anonymous | 2013-10-14

I gained alot of weight after using espiride ... the docter said I must use lorien ... will I still gain weight with lorien?

Reply to Anonymous | 1 comment (hide)
Posted by: Anonymous | 2016-01-23

Does e gain weight if using Lorien

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.